# SDR HEEA0010556

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Condition: Defective
- Location: Engine
- Part time: 503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WAS HANGING UP.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN AND COMMUTATOR WAS SCARRED.
